HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
理学院・理学研究院  >
Journal of the Faculty of Science, Hokkaido University. Series 1, Mathematics >
Vol. 22 no. 1-2 >

On the sectional curvatures and the Euler-Poincaré characteristic of a Riemannian manifold

フルテキスト
JFS_HU_v22n1_2-62.pdf133.26 kBPDF見る/開く
この文献へのリンクには次のURLを使用してください:http://hdl.handle.net/2115/58117

タイトル: On the sectional curvatures and the Euler-Poincaré characteristic of a Riemannian manifold
著者: Hasegawa, Izumi 著作を一覧する
発行日: 1972年
出版者: 北海道大学 = Hokkaido University
誌名: Journal of the Faculty of Science Hokkaido University. Ser. 1 Mathematics = 北海道大学理学部紀要
巻: 22
号: 1-2
開始ページ: 62
終了ページ: 66
資料タイプ: bulletin (article)
URI: http://hdl.handle.net/2115/58117
出現コレクション:Vol. 22 no. 1-2

 

本サイトに関するご意見・お問い合わせは repo at lib.hokudai.ac.jp へお願いします。 - 北海道大学